# SDR SWAA098127

- Difficulty date: December 28, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 13,893 hours, 8,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND LT EEPLS LENS BROKEN AT ROW 11.  REMOVED AND REPLACED LENS PER MM.
